Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Integral closures in real algebraic geometry

Authors: Goulwen Fichou, Jean-Philippe Monnier and Ronan Quarez
Journal: J. Algebraic Geom. 30 (2021), 253-285
Published electronically: July 31, 2020
MathSciNet review: 4233183
Full-text PDF

Abstract | References | Additional Information

Abstract: We study the algebraic and geometric properties of the integral closure of different rings of functions on a real algebraic variety: the regular functions and the continuous rational functions.

References [Enhancements On Off] (What's this?)


Additional Information

Goulwen Fichou
Affiliation: Université de Rennes, IRMAR (UMR 6625), Campus de Beaulieu, 35042 Rennes Cedex, France
MR Author ID: 679660

Jean-Philippe Monnier
Affiliation: LUNAM Université, LAREMA, Université d’Angers
MR Author ID: 622950
ORCID: 0000-0002-4810-6686

Ronan Quarez
Affiliation: Université de Rennes, Campus de Beaulieu, 35042 Rennes Cedex, France
MR Author ID: 630274

Received by editor(s): December 19, 2018
Received by editor(s) in revised form: March 9, 2020, and March 12, 2020
Published electronically: July 31, 2020
Additional Notes: The authors benefitted from the support of the Centre Henri Lebesgue ANR-11-LABX-0020-01, and the first two authors from the project ENUMGEOM ANR-18-CE40-0009.
Article copyright: © Copyright 2020 University Press, Inc.